MathSciNet Relay Station
MathSciNet bibliographic data
MR2578864 35Q53 (35A30 76B25)
Abu El Seoud, E. Y.; Kassem, M. M. Potential method applied to Boussinesq equation. Appl. Math. Comput. 215 (2010), no. 11, 3991–3997.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement